# SDR SWI2024F00502

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 533 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY - CORROSION ON BRACKET FS533.00 STGR27. (MARKED IN RED)       (C-CHECK RO 6/17/2024)   REMOVED AND REPLACED FORWARD BAGGAGE BAY BRACKET FS533.00 STGR27 (PN SH670-33389-1) PER CRJ700 SRMS 51-42-21-001-001-A01, 51-42-22-001-001-A01 AND DWG NO. SH670-33600 REV AD. COMPLIED WITH AL STEPS OF TASK CARD 51-900-1002-SKY
